# SDR FDEA202502250277

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,859 hours, 18,677 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB1770502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, SLAT ASSEMBLY NUMBER 5 UNDERSIDE COVE PANEL INBOARD   EDGE FOUND WITH CRACKLINE FROM RIVETED HOLE, AT STATION XOS 660.537. RIGHT WING LEADING EDGE, SLAT ASSEMBLY NUMBER 5 UNDERSIDE COVE PANEL INBOARD   EDGE AT STATION XOS 660.537 REPAIRED AS PER EA # 1-5750-T0382398 P1 TITLE: WINGS - FLIGHT   SURFACE - RH WING - #5 SLAT ASSY - CRACK RIBS AND SKIN - LOCAL FABRICATION - RSC   TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
